# SDR MASA2018012512934

- Difficulty date: January 25, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Aircraft: N919FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15019
- Aircraft time: 33,686 hours, 27,476 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 23 CEILING LVL EMER FLOOD LIGHT INOP. RELAMPED.
